# SDR CA111103003

- Difficulty date: October 27, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Airtrc AT802
- Aircraft time: 679 hours
- Engine: Pwa PT6A67
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Condition: Failed
- Location: Reduction Gb
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CHIP DETECTOR LIGHT FOR POWER SECTION CAME ON, PILOT RETURNED TO BASE, FOUND 2 BALL BEARINGS ON CHIP DETECTOR, FOUND 8 MORE IN OIL SCREEN POWER SECTION, SENT PROPELLER GOVERNOR TO MFG, AWATING RESULTS FROM THEM TO SEE IF WE ARE GOING TO PULL THE ENGINE OR NOT.
